# SDR AALA201908289031

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 13,071 hours, 1,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: F/A SEAT EMERGENCY FLASHLIGHT WONT PRESS TO TEST AT 3L. REPLACED BATTERY AT F/A SEAT EMERGENCY BATTERY AT 3L IAW AMM 25-64-00.
